Couldn't find what you looking for?

TRY OUR SEARCH!

i have been on depo shot for five years never missed it but i was due for another shot this may never got it and ever since then my boobs and nipples have been very sore i also get headaches and fell sick what could that mean

Loading...

Often when you go on or off birth control, you can get pregnancy-like symptoms, especially when you suddenly go off birth control and don't wean off. You can either go for another shot or, if you don't want to use the shot anymore, wait until the drug goes away in your system. This usually takes about a month or so.

As for the headaches, I would drink more water. Headaches are usually caused by a build up of hormone and drinking a minimum of 1/2 your body weight in ounces of WATER a day (not juice, etc.) will help your body flush out. For instance, if you weighed 115 pounds, half of 115 is 57.5. Converting to ounces, 57.5 ounces is (rounded to) 7 cups of water a day (8 ounces per cup). This will help hydrate your body to optimum level. If you're active, you need 2/3 your body weight in ounces of water a day.
Reply

Loading...